# SDR TRAX200600967

- Difficulty date: October 30, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CABIN FLOORBEAM FS 349.00 AT LBL 27 TO LBL 44 (MARKED).
